# SDR SWAA2023061453974

- Difficulty date: May 30, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 56,814 hours, 34,050 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A24-10 MID CABIN FLOOR PANEL 242AF HAS PULLED COMPOSITE FIBERS ON UPPER SURFACE.<[01] EVALUATED AND FOUND MULTIPLE PLIES MISSING ON UPPER SURFACE. TAP TEST GOOD/ FOUND TO BE REPAIRABLE IAW SRM 53-00-50-2R-1.  CLEANED AND PREPPED IAW SRM 53-00-50-2R-1 STEP 3 A; C-F.  VERIFIED MATERIAL IAW SRM 53-00-50-2R-1 TABLE 201. POTTING COMPOUND (A181386); RESIN (A178501); FABRIC (A178073).  APPLIED POTTING COMPOUND IAW SRM 53-00-50-2R-1 STEP 3 G-J.  REQUEST OK TO BOND;[02] OK TO BOND;[03] VERIFIED ITEM 1;[04] BONDED REPAIR IAW SRM 53-00-50-2R-1 STEP 3 K-M. TAP TEST GOOD.;[05] REPAIRED MID CABIN FLOOR PANEL 242AF UPPER SURFACE IAW SRM 53-00-50-2R-1 AND SRM 53-00-50-2R-0 REPAIR GENERAL.;[06] VERIFIED ITEMS 4 AND 5.;[07] AUDIT C/W
